# SDR DXTA2024071212339

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 8,882 hours, 5,134 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF FROM KRKD, AFTER LANDING INSPECTION SHOWED LEFT PITOT TUBE WAS STRUCK AND POSSIBLE ENGINE INGESTION.  COMPLIED WITH AMM 05-51-45 GVI AFTER BIRD STRIKE. FOUND BIRD REMAINS ON LT PITOT PROBE &  IN TIP OF PROBE. CLEANED PROBE FULLY & DIDN`T FIND ANY DAMAGE TO PROBE. TIP OF PROBE WAS CLEANED AND OUT AND REMAINS WERE FOUND TO HAVE ONLY GOTTEN ABOUT 1/4 INCH INTO PROBE. PERFORMED FUNCTIONAL TESTED ADC SYS IAW AMM 34-13-01, NO DEFECTS NOTED.   STREAK OF REMAINS  3FT LONG DIRECTLY BEHIND PITOT PROBE,  NO DAMAGE TO ACFT STRUCTURE.  BLOOD SPRAY IN & AROUND LT ENGINE INLET. NO DAMAGE FOUND TO INLET OR LINER. NO DAMAGE FOUND TO NACELLE OR PYLON AREA.  NO  SIGN OF IMPACT. NO OTHER DEFECTS NOTED.
